# SDR SWAA2023081788104

- Difficulty date: August 10, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 56,699 hours, 34,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT BATTERY PACK M01673 WILL NOT HOLD A CHARGE<[01] REPLACED BATTERY PACK ON AFT L/H SIDE IAW AMM 33-51-06-960-805. OPS CHECK GOOD.;[02] VERIFIED STEP 1. AUDIT C/W.
